# SDR CALA9901626

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 950a - 950b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO INTERCOSTAL CORRODED UNDER AND ON TOP OF NUTPLATES AT FS 950A-950B, S26R-27R.  A REPAIR WAS INSTALLED IAW SRM 51-30-1.
